MathSciNet Relay Station
MathSciNet bibliographic data
MR2031398 (2005g:31001) 31B05 (31B20 35A20 35J25 46N20 65N99)
Axler, Sheldon; Gorkin, Pamela; Voss, Karl The Dirichlet problem on quadratic surfaces. Math. Comp. 73 (2004), no. 246, 637–651.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement